# SDR SWAA2022021559559

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE AT LEVEL OF RBL 24.75 AND BS 695 AT PASSENGER CABIN ; 2022-12265 / [01] REPLACED ANGLE OF FLOOR STRUCTURE LOCATED AT LEVEL OF RBL24.75 BS695 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 273A9110; SHEET: 6; REV. ?A?; AND DWG# 273A9112; SHEET: 30; REV. -.  MATERIAL USED: ANGLE P/N BAC1490-2782; P/O: 2021-227539   SEE INDIVIDUAL SIGN-OFF BELOW; [02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
